# SDR REXA2016022900363

- Difficulty date: February 29, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVI DOOR HANDLE HOUSING HAS AN INDICATION NOTED ALL THE WAY AROUND BASE OF SHAFT 100% FSH.  FAILED NDT INSPECTION, CONTINUATION CARD 8798011 OP 169.  R & R AVI DOOR HANDLE HOUSING ASSEMBLY, PN H3445-5 IAW SRM 51-42-21.  REF 8798011 OPERATIONS 154 & 169 FOR DETAILS OF WORK.  ALL OPERATIONS CHECKED GOOD.
